# SDR EIAA980283

- Difficulty date: October 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N935F
- Make and model: Doug DC-9-32F
- Aircraft serial: 47220
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Damaged
- Location: Bs 180
- Part time: 50,510 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING C-CHECK, MAIN CABIN FLOOR SUPPORT 'T' FITTING AT FS 180 FROM RBL 24-44 DAMAGE WAS FOUND.  REPAIRED BY REPLACEMENT OF 'T' SECTION PER SRM 53-11-1 FIG 16.  (M)
